4 doctors weighed in:
Sorrounding upper eye muscles swollen after using liver detox herbal supplement. Liver/digestion feels better but eyes are worse.?
4 doctors weighed in

Dr. Andrew Shatz
Ophthalmology
3 doctors agree
In brief: See a doctor
I am unsure what specific chemical you are using, but if it is causing swelling around the eyes it is probably not a good option to continue using it.
Bring the supplement with you to a doctor. It may be causing more harm than good.

In brief: See a doctor
I am unsure what specific chemical you are using, but if it is causing swelling around the eyes it is probably not a good option to continue using it.
Bring the supplement with you to a doctor. It may be causing more harm than good.
Dr. Andrew Shatz
Dr. Andrew Shatz
Thank
Dr. Ralph Morgan Lewis
Family Medicine
In brief: Swollen eyes
Strongly suggest stopping the herbal supplement (what one is it, specifically?) & discussing with pcp what symptoms led you to take that supplement.
Pcp may be able to suggest alternative treatment.

In brief: Swollen eyes
Strongly suggest stopping the herbal supplement (what one is it, specifically?) & discussing with pcp what symptoms led you to take that supplement.
Pcp may be able to suggest alternative treatment.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
1 comment
Dr. Ralph Morgan Lewis
what are the ingredients?
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
162K people helped
Continue
107,000 doctors available
Read more answers from doctors